... years, although my medical records from my dr have been lost. I am struggling with withdrawal symptoms. I wanted to get off of cymbalta because I have felt emotionless, very flat feeling. I have tapered off and have not taken any meds since Oct 9: so 10 days. My body aches, I have had 3 ridiculous emotional outbursts over totally benign issues, plus other less bothersome withdrawal symptoms.When I expressed these symptoms to my dr., she said if you feel that bad maybe you should just go back on. Finally, my question-If it took several months to build up levels and after long term usage, does anyone have a time estimate as to how long these withdrawal symptoms might last? A few more weeks? Months? When do I throw in the towel and "go back on" as dr. suggests? I feel like all three doctors I see are somewhat poorly uneducated regarding withdrawal. Help:)
20 Oct 2011
its funny you say that, because the truth is alot of drs are uneducated about withdrawl, i had to leave my md of years to find a dr that is familiar with pain management and has detoxed and tapered patients. thats the first thing you may want to google in your living area, punch in drs who taper of medication, then put your city and state, thats what i did, hope this helps
20 Oct 2011
Hey pullinghair out,
Cymbalta withdrawal can last several weeks. It really depends on how quickly you you tapered off and what dose you were on when you stopped. You were on it a long time and needed to go off slowly over at least a months time. You may have symptoms for another couple of weeks since it has already been 10 days. To read more about this topic try the following link:
The withdrawal symptoms will resolve, though your initial reason for taking the Cymbalta may not. Only you can decide whether continuing an antidepressant is necessary.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on cymbalta for two years. When I qui smoking June8th the Doctor added wellbutrin. Icame down from the cymbalta without planning it from ...
2 answers • 21 Sep 2010
Withdrawal off Cymbalta is absolutely awful... I feel like I'm dying, physically... I did research and doc approved that 10mg of Prozac would ...
7 answers • 21 Jul 2011
I have been on duloxetine for 3/4 years and have suddenly started with vertigo/dizziness, could duloxetine be the cause I am on 60mg a day
2 answers • 16 Oct 2012
I am a graduate from faculty of medicine and hold a medical doctorate degree in pharmacology I want to know the difference between clinical pharmacy ...
1 answer • 7 Apr 2013